# SDR CA961001011

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Extract Valve
- Part number: 87292325V04
- Condition: Inoperative
- Location: Skin Air
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE  AIRCRAFT ON DEPARTURE. AIRCRAFT RETURNED TO DEPARTURE POINT. MAINTENANCE CHECK FOUND SKIN AIR EXTRACT VALVE INOPERATIVE. VALVE DID NOT CLOSE CAUSING PRESSURIZATION PORBLEM. AVIONICS EXTRACT VALVE COMPUTER REPLACED.
